Journal article icon

Journal article

Coherent magnetic structures in terbium/holmium superlattices

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevB.55.14360

Authors


Expand authors...
Journal:
PHYSICAL REVIEW B
Volume:
55
Issue:
21
Pages:
14360-14369
Publication date:
1997-06-01
DOI:
EISSN:
1095-3795
ISSN:
0163-1829
URN:
uuid:a84286c0-5bbe-429a-b31e-e9d0e2352c22
Source identifiers:
483741
Local pid:
pubs:483741

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP